# SDR SWAA2021091400232

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 693 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER CABIN BS693 RBL24 WL203. ; / [01] NO ENTRIES FOR ALLOWABLE DAMAGE FOR THIS ITEM ON SRM; REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C. REMOVED CRACKED ATTACH ANGLE FROM PASSENGER CABIN BS693; RBL24; WL203; IAW SRM 51-40-02-0G-0.; [02] CERTIFIED NO ENTRIES FOR ALLOWABLE DAMAGE FOR THIS ITEM ON SRM; REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C. REMOVED CRACKED ATTACH ANGLE FROM PASSENGER CABIN BS693; RBL24; WL203; IAW SRM 51-40-02-0G-0.; [03] VERIFIED NO ENTRIES FOR ALLOWABLE DAMAGE FOR THIS ITEM ON SRM; REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C. REMOVED CRACKED ATTACH ANGLE FROM PASSENGER CABIN BS693; RBL24; WL203; IAW SRM 51-40-02-0G-0.; [04] FABRICATED ATTACH ANGLE REPLACEMENT FROM BAC1490-2782; 7075-T0; LOT #1436167-1; [06] VERIFIED FABRICATED ATTACH ANGLE REPLACEMENT FROM BAC1490-2782; 7075-T0; LOT #1436167-1; HEAT TREATED TO CONDITION T6 BY OSS; P.O.# 795621-SWA; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0; AND BOEING DWG #273A9112. APLLIED CHEMICAL CONVERSION COATING PER SOPM 20-43-03; OK TO APPLY PRIMER.; [07] APPLIED PRIMER TO ATTACH ANGLE REPLACEMENT IAW SOMP 20-41-02; OK O INSTALL.; [08] VERIFIED APPLIED PRIMER TO ATTACH ANGLE REPLACEMENT IAW SOMP 20-41-02; OK O INSTALL.; [09] INSTALLED ATTACH ANGLE REPLACEMENT AT PASSENGER CABIN BS693; RBL24; WL203 IAW SRM 51-40-02-0G-0 AND BOEING DWG #273A9112.
